International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

An Implicit Algorithm for a Family of Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces

  • G. S. Saluja1
  1. Govt.N.P.G.College of Science, Raipur (C.G.), India.

Abstract

In this paper, we establish some strong convergence theorems of an implicit algorithm for a finite family of of total asymptotically nonexpansive mappings in the setting of CAT(0) spaces. Our results extend and generalize several recent results from the current existing literatures (see, e.g., [2, 9, 14, 16, 17, 25, 29]).

How to Cite

G. S. Saluja, An Implicit Algorithm for a Family of Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces, Int. J. Anal. Appl. 12 (2016), 118–128.

BibTeX
@article{Saluja2016,
  author  = {Saluja, G. S.},
  title   = {An Implicit Algorithm for a Family of Total Asymptotically Nonexpansive Mappings in CAT(0) Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {12},
  year    = {2016},
  pages   = {118--128},
  doi     = {}
}

References

  • [1] M. Abbas, B.S. Thakur and D. Thakur, Fixed points of asymptotically nonexpansive mappings in the intermediate sense in CAT(0) spaces, Commun. Korean Math. Soc. 28(4) (2013), 107-121.
  • [2] M. Ba ¸ sarir and A. S ¸ahin, On the strong and 4-convergence for total asymptotically nonexpansive mappings on a CAT(0) space, Carpathian Math. Pub. 5(2) (2013), 170-179.
  • [3] M.R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, Vol. 319 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1999.
  • [4] F. Bruhat and J. Tits, Groups reductifs sur un corps local, Institut des Hautes Etudes Scientifiques. Publications Mathematiques, 41 (1972), 5-251.
  • [5] S.S. Chang, L. Wang, H.W. Joesph Lee, C.K. Chan and L. Yang, Demiclosed principle and 4-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) spaces, Appl. Math. Comput. 219(5) (2012), 2611-2617.
  • [6] S. Dhompongsa and B. Panyanak, On 4-convergence theorem in CAT(0) spaces, Comput. Math. Appl. 56(10) (2008), 2572-2579.
  • [7] H. Fukhar-ud-din and S.H. Khan, Convergence of two-step iterative scheme with errors for two asymptotically nonexpansive mappings, Int. J. Math. Math. Sci. (2004), no. 37-40, 1965-1971.
  • [8] H. Fukhar-ud-din and A.R. Khan, Convergence of implicit iterates with errors for mappings with unbounded domain in Banach spaces, Int. J. Math. Math. Sci. 2005:10, 1643-1653.
  • [9] H. Fukhar-ud-din and S.H. Khan, Convergence of iterates with errors of asymptotically quasi-nonexpansive and applications, J. Math. Anal. Appl. 328 (2007), 821-829.
  • [10] K. Goebel and W.A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35(1) (1972), 171-174.
  • [11] W.P. Guo, Y.J. Cho and W. Guo, Convergence theorems for mixed type asymptotically nonexpansive mappings, Fixed Point Theory Appl. 2012 (2012) Art. ID 224.
  • [12] M.A. Khamsi and W.A. Kirk, An introduction to metric spaces and fixed point theory, Pure Appl. Math, Wiley- Interscience, New York, NY, USA, 2001.
  • [13] S.H. Khan and M. Abbas, Strong and 4-convergence of some iterative schemes in CAT(0) spaces, Comput. Math. Appl. 61(1) (2011), 109-116.
  • [14] A.R. Khan, M.A. Khamsi and H. Fukhar-ud-din, Strong convergence of a general iteration scheme in CAT(0) spaces, Nonlinear Anal.: Theory, Method and Applications, 74(3) (2011), 783-791.
  • [15] P. Kumam. G.S. Saluja and H.K. Nashine, Convergence of modified S-iteration process for two asymptotically nonexpansive mappings in the intermediate sense in CAT(0) spaces, J. Ineq. Appl. 2014 (2014), Art. ID 368.
  • [16] B. Nanjaras and B. Panyanak, Demiclosed principle for asymptotically nonexpansive mappings in CAT(0) spaces, Fixed Point Theory Appl. 2010 (2010), Art. ID 268780, 14 pages.
  • [17] Y. Niwongsa and B. Panyanak, Noor iterations for asymptotically nonexpansive mappings in CAT(0) spaces, Int. J. Math. Anal. 4(13) (2010), 645-656.
  • [18] M.O. Osilike and D.I. Igbokue, Weak and strong convergence theorems for fixed points of pseudocontractions and solution of monotone type operator equations, Comput. Math. Appl. 40 (2000), 559-569.
  • [19] A. S ¸ahin and M. Ba ¸ sarir, On the strong convergrnce of a modified S-iteration process for asymptotically quasi- nonexpansive mapping in CAT(0) space, Fixed Point Theory Appl. 2013 (2013), Art. ID 12, 10 pages.
  • [20] G.S. Saluja and H.K. Nashine, Convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces, Opuscula Mathematica 30(3) (2010), 331-340.
  • [21] G.S. Saluja, Weak and strong convergence theorems for four nonexpansive mappings in uniformly convex Banach spaces, Thai. J. Math. 10(2) (2012), 305-319.
  • [22] G.S. Saluja, Convergence theorems for asymptotically nonexpansive mappings in the intermediate sense in uniformly convex Banach spaces, J. Indian Acad. Math. 34(2) (2012), 451-467.
  • [23] G.S. Saluja and H.K. Nashine, Weak convergence theorems of two-step iteration process for two asymptotically quasi-nonexpansive mappings, Indian J. Math. 56(3) (2014), 291-311.
  • [24] G.S. Saluja and M. Postolache, Strong and ∆-convergence theorems for two asymptotically nonexpansive mappings in the intermediate sense in CAT(0) spaces, Fixed Point Theory Appl. 2015 (2015), Art. ID 12.
  • [25] G.S. Saluja, Strong and ∆-convergence theorems for two totally asymptotically nonexpansive mappings in CAT(0) spaces, Nonlinear Anal. Forum 20(2) (2015), 107-120.
  • [26] H.F. Senter and W.G. Dotson, Approximating fixed points of nonexpansive mappings, Proc. Amer. Math. Soc. 44 (1974), 375-380.
  • [27] Z. Sun, Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings, J. Math. Anal. Appl. 286(1) (2003), 351-358.
  • [28] R. Wittmann, Approximation of fixed points of nonexpansive mappings, Arch. Math. 58 (1992), 486-491.
  • [29] H.K. Xu, R.G. Ori, An implicit iteration process for nonexpansive mappings, Numer. Funct. Anal. Optim. 22(5-6) (2001), 767-773.